# SDR UALA2011070703383

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 72,633 hours, 22,537 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10052
- Part serial: 107
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G DISAGREE MSG, RTFL.  PER CREW, HAD LG DISAGREE MSG WITH ASC LIGHT.  HEARD THUMP NOISE WHEN GEAR HANDLE SELECTED OFF AND WHEN SELECTED BACK UP.  MAINT TEXT: PSEU SHOWS FAULTS 65 AND 78 FAULTING THE NOSE GEAR LOCK SENSORS. PER SAMC REQUESTED, RPL'D NOSE GEAR LOCK ACTUATOR PER MM & GEAR SWING PERFORMED OK.
